Zolotarev critical intervals
Doklady Akademii Nauk, Tome 212 (1973) no. 1, pp. 60-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_1_a14,
author = {\`E. A. Yarv},
title = {Zolotarev critical intervals},
journal = {Doklady Akademii Nauk},
pages = {60--63},
year = {1973},
volume = {212},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_1_a14/}
}
È. A. Yarv. Zolotarev critical intervals. Doklady Akademii Nauk, Tome 212 (1973) no. 1, pp. 60-63. http://geodesic.mathdoc.fr/item/DAN_1973_212_1_a14/